Integrable discretizations of a two-dimensional hamiltonian system with a quartic potential

Bao Feng Feng, Ken Ichi Maruno

Research output: Contribution to journalArticle

Abstract

In this paper, we propose integrable discretizations of a two-dimensional Hamiltonian system with a quartic potential. Using either the method of separation of variables or the method based on bilinear forms, we construct the corresponding integrable mappings for the first three among four integrable cases.

Original languageEnglish
Pages (from-to)1911-1922
Number of pages12
JournalInternational Journal of Modern Physics B
Volume22
Issue number12
DOIs
Publication statusPublished - 2008 May 10
Externally publishedYes

Keywords

  • Hamiltonian system
  • Integrable mappings
  • Separation of variables

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Integrable discretizations of a two-dimensional hamiltonian system with a quartic potential'. Together they form a unique fingerprint.

  • Cite this